# SDR 0103161156

- Difficulty date: September 3, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- Aircraft time: 79,869 hours, 28,124 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Broken
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT MSP, NR 1 AND NR 2 MANIFOLD FAIL LIGHTS ILLUMINATED, ACCOMPANIED BY A LOUD BANG AFT OF NR 2 DOOR.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND PNEUMATIC DUCT BROKEN AT FLANGE.  REPLACED DUCT, OPERATIONAL CHECK OK.
